The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Normal criteria of meromorphic functions related to a shared nonzero value
Author(s): 
Pages: 414-417
Year: Issue:  4
Journal: Journal of Chengdu University Of Information Technology

Abstract: 设F为区域D内的亚纯函数族n(≥3),m(≥1)为两正整数,6为非零有穷复数,若对 f,g∈F,在D内f"(f"-1)f\'与g"(g"\'-1)g\'IM分担b.则F在D内正规.
Related Articles
No related articles found